# SDR PLGA71095G

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BE
- Make and model: Beech 1900C
- Aircraft serial: UB48
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel Web
- Part number: 1149800221
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT ENGINE NACELLE OUTBOARD UPPER KEEL WEB (P/N 114-980022-1) WAS FOUND TO HAVE TWO CRACKS ON THE FORWARD FLANGE.  BOTH CRACKS RAN VERTICALLY ON THE FLANGE.  ONE CRACK WAS BETWEEN THE TWO CENTER ATTACH RIVETS APPROXIMATELY 1 INCH IN LENGTH.  THE 2ND CRACK WAS LOCATED NEXT TO THE THREE LOWER HI-LOCK ATTACH FASTENERS APPROXIMATELY 3 INCHES IN LENGTH.  THE KEEL WAS REPAIRED IAW AERODESIGN ENGINEERING REPORT NR 1507, DATED 6/2/95 AND FAA FORM 8110-3.  THE KEEL WEB IS TO BE REPLACED NO LATER THAN 1/4/96 WITH REINSPECTIONS EVERY 45 DAYS UNTIL REPLACEMENT.  (M)
